IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On the Papoulis Sampling Theorem: Some General Conditions
Autor/es:
MEDINA, JUAN MIGUEL; CERNUSCHI-FRIAS, BRUNO
Revista:
IEEE TRANSACTIONS ON INFORMATION THEORY
Editorial:
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Referencias:
Año: 2018 vol. 64 p. 6722 - 6722
ISSN:
0018-9448
Resumen:
Some general conditions for multichannel sampling are established for wide sense stationary sequences with spectral density. First, necessary and sufficient conditions are given for these processes so that they are linearly determined by the samples obtained from a multichannel sampling scheme. Some results are studied for stationary sequences and then applied to the problem of sampling, not necessarily band limited, wide sense stationary processes. Conditions are also given for the existence of a frame sequence of the samples. In the case of frames, the condition that the spectral measure is absolutely continuous is proved to be necessary.